10-29-2004, 02:16 AM #1
PLEASE HELP - Question about GYNO and PROPECIA
Ok I have been off my cycle for about 4 months now, ran 750mg of ICN's and 400mg of EQ, I was running about 1.25mg of Propecia throught the cycle.
I had no problems with GYNO whatsoever.
Last couple of weeks, my nipples have been irrating me, and I can feel a small lump under my left nipple, it got kinda puffy too.
I belive the results are from Propecia, which I have been running for about 1.5 years now. About 1mg a day.
Is there a way to stop this, before it gets out of control. Letro? Armi? Nova? And how would you guys do it.
Please let me know. Thanks bros.
10-29-2004, 05:51 AM #2Writer
- Join Date
- Apr 2002
2.5mgs of Letro/day will eliminate all estrogen from your body. I suggest you start with that dose (I doubt you can develop gyno with 0 estrogen in your body), and then work your way down to .5mg/day as a maintenence dose.
And why have you been taking propecia for 4 years? Acne? Balding? Prostate problem?
Why have you been off for 4 months?
Could there be another factor besides the propecia?
10-29-2004, 11:56 AM #3Originally Posted by hooker
I have been on Propecia constantly for 1.5 years, I meant I havent done a steriod cycle for about 4 months. I have been taking Propecia because even before I started my first cycle I had tons of hair fall out, and I heard medications like Propecia are better for preventing more hairloss, so I decided I would take it early, so stop more hairloss.
I am sure it is Propecia, there is no history of gyno in my family, and I am a lean guy, so it cant be gyno from fat.
Ill get ahold of some Letro.
Thanks again Hooker, I am going to use your Clen /Bendryl technique on my next cycle.
11-28-2004, 02:35 AM #4Junior Member
- Join Date
- Jun 2004
- fl tampa
beta sisterol is it good for blocking dht when on a cycle
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)